# SDR 9WGA2025081954626

- Difficulty date: April 21, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE LH #5 SLAT TRACK OB RIB HAS CORROSION AT STA. XIS 332.  REMOVED SURFACE CORROSION FROM INNER DOUBLER AT LH #5 SLAT TRACK OB RIB STA XIS 332.  FOUND TO BE WITHIN LIMITS IAW MD-11 SRM 57-00-00-2R -0, FIGURE 206 EXAMPLE A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
